Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Severe headache, faintness, tiredness, heart valve irregularity, flu. Taking Pur-blocka. Medicinal side-effects, can flu medicine be taken?

my child is 16years old, healthy and active in sports. She recently started feeling faint with severe headaches . she is always tired. Docter noticed irregylarity with one of her heart valves. He prescribed pur-blocka. She has since developed flu and her symptoms seem worse. Especially after exercise. How does her diet affect her wellbeing? Can she have antibiotics and flu medicine with the pur-blocka? She mentioned that she feels out of breath after starting to take the pur-blocka. She has been taking it for 7 days and developed flu like symptoms for the last 5 days. Regards, Mrs H.E. Kotzee
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
she needs another echo to look at her valves stop purblocka for a few days and watch carefully.
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor